Soft Igδs-Closed Functions
DOI:
https://doi.org/10.23755/rm.v44i0.912Keywords:
soft sets, soft topological spaces, soft regular open, soft δ-cluster point, soft Igδs-closed functions, soft strongly Igδs-closed functionsAbstract
In this paper, we have introduced a new class of open and closed functions called soft Igδs-closed and soft Igδs-open functions in ideal topological spaces and also investigated some of its characterizations and properties with the existing sets.
References
B. Ahmad and A. Kharal, On fuzzy soft sets, Advances in Fuzzy Systems, (2009), 1-6.
H. Aktas and N. Cagman, Soft sets and soft groups, Information Sciences, 1(77) (2007), 2726-2735.
M. I. Ali, F. Feng, X. Liu, W. K. Min and M. Shabir, On some new operations in soft set theory, Computers and Mathematics with Applications, 57(2009), 1547-1553.
N. Cagman, F. Citak and S. Enginoglu, Fuzzy parameterized fuzzy soft set theory and its applications, Turkish Journal of Fuzzy Systems, 1(1) (2010), 21-35.
N. Cagman and S. Enginoglu, Soft set theory and uni-int decision making, European Journal of Operational Research, 207(2010), 848-855.
S. Hussain and B. Ahmad, Some properties of soft topological spaces, Comput. Math. Appl., 62(2011), 4058- 4067.
S. Jeyashri, S. Tharmar and G. Ramkumar, International journal of mathematics trends and technology, 45(1) (2017), 28-34.
D. V. Kovkov, V. M. Kolbanov and D. A. Molodtsov, Soft sets theory-based optimization, Journal of Computer and Systems Sciences International, 46(6) (2007), 872-880.
P. K. Maji, R. Biswas and A. R. Roy, Fuzzy soft sets, Journal of Fuzzy Mathematics, 9(3) (2001), 589-602.
P. K. Maji, R. Biswas and A. R. Roy, Intuitionistic fuzzy soft sets, Journal of Fuzzy Mathematics, 9(3) (2001), 677-691.
P. K. Maji, R. Biswas and A. R. Roy, Soft set theory, Computers and Mathematics with Applications, 45(2003), 555-562.
D. A. Molodtsov, Soft set theory-first results, Computers and Mathematics with Applications, 37(1999), 19-31.
D. Molodtsov, V. Y. Leonov and D. V. Kovkov, Soft sets technique and its application, Nechetkie Sistemy i Myagkie Vychisleniya, 1(1) (2006), 8-39.
O Ravi, senthil kumar R & Hamari CHOUDHİ, Decompositions of Ï g-Continuity via Idealization, Journal of New Results in Science, Vol 7, Issue 3 (2014), 72-80
B. V. S. T Sai and V. Srinivasa Kumar, On soft semi-separability, International Journal of Mathematical Analysis, 7(84), 2013, 2663-2669.
S. Tharmar and R. Senthil Kumar, Soft Locally Closed Sets in Soft Ideal Topological Spaces, Vol 10, issue XXIV 2016 1593-1600
M. Shabir and M. Naz, On soft topological spaces, Comp. Math. Appl., 61(2011), 1786-1799.
S. Tharmar and V. Pandiyarasu, Soft codense and completely soft codense ideals, International Journal of Applied Engineering Research, 11(1) (2016), 508-511.
S. Yu¨ksel, N. Tozlu and Z. Gu¨zel Ergu¨l, Soft Regular Generalized closed sets in soft topological spaces, Int. J. Math. Analysis, 8(8) (2014), 355-367.
I. Zorlutuna, M. Akdag, W.K. Min and S. Atmaca, Remarks on soft topological spaces, Annals of Fuzzy Mathematics and Informatics, 3(2012), 171-185.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.